Alert archive / Indiana / Special Weather Statements in 2016
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Mar 31, 2016, 5:51 PM EDT for Owen County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 5:51 PM EDT (21:51 UTC)
- Expired
- Mar 31, 2016, 6:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
County Owen County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
694
WWUS83 KIND 312151
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT THU MAR 31 2016
INZ052>054-060>062-312230-
SULLIVAN IN-OWEN IN-CLAY IN-MORGAN IN-GREENE IN-MONROE IN-
551 PM EDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE...OWEN...
SOUTHWESTERN MORGAN...SOUTHERN CLAY...NORTHERN MONROE AND
NORTHEASTERN SULLIVAN COUNTIES UNTIL 630 PM EDT...
AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF LINTON...OR 24 MILES SOUTH OF TERRE HAUTE...MOVING
NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...SPENCER...ELLETTSVILLE...JASONVILLE...WORTHINGTON...DUGGER...
CLAY CITY...GOSPORT...HYMERA...PARAGON...STINESVILLE...COAL CITY...
COALMONT...MCCORMICKS CREEK STATE PARK...PATRICKSBURG...DEVORE...
VICKSBURG AND FREEDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3954 8649 3934 8638 3928 8638 3903 8725
3919 8735
TIME...MOT...LOC 2151Z 245DEG 46KT 3915 8722
$$
KOCHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:26 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 31, 4:26 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 426 PM EDT THU MAR 31 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 207 PM EDT THU MAR 31 2016 A COLD FRONT WILL SWEEP ACROSS CENTRAL INDIANA TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PUSH ACROSS CENTRAL INDIANA AHEAD OF THE FRONT. WEAK HIGH PRESSURE IS THEN EXPECTED TO PUSH INTO THE OHIO VALLEY FROM THE SOUTHWEST...PROVIDING DRY WEATHER FOR FRIDAY. MEANWHILE ALOFT...A COOLER NW FLOW IS EXPECTED TO DEVELOP...ALLOWING SEVERAL UPPER LEVEL WEATHER DISTURBANCES TO PASS ACROSS CENTRAL INDIANA THROUGH THE WEEKEND. THIS WILL BRING COOLER TEMPERATURES THROUGH THE WEEKEND...ALONG WITH LOW CHANCES FOR LIGHT RAIN SHOWERS...MAINLY ACROSS THE NORTHEASTERN PARTS OF CENTRAL INDIANA. SMALL RAIN SHOWER CHANCES AND COOLER TEMPERATURES ARE EXPECTED TO PERSIST INTO THE NEXT WORK WEEK...AS COOL NORTHWEST FLOW IS EXPECTED TO PERSIST ALOFT. && .NEAR TERM /TONIGHT/... ISSUED AT 207 PM EDT THU MAR 31 2016 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS LOW PRESSURE IN PLACE ACROSS LOWER MICHIGAN. A COLD FRONT EXTENDED SW FROM THE LOW...STRETCHING ACROSS WESTERN ILLINOIS AND EASTERN MISSOURI. NATIONAL RADAR MOSAICS SHOW PRECIP DEVELOPING ALONG AND AHEAD OF THE FRONT OVER SE MISSOURI AND WESTERN ILLINOIS. SOUTHERLY FLOW REMAINED IN PLACE ACROSS INDIANA AHEAD OF THE FRONT WITH DEW POINT TEMPS IN THE MOIST MIDDLE 50S. MAIN FORECAST CHALLENGE TONIGHT WILL BE POPS. EXCELLENT CONDITIONS IN PLACE FOR PRECIPITATION TONIGHT AHEAD OF THE FRONT. RADAR TRENDS SHOW PRECIP DEVELOPMENT ON OUR DOORSTEP. FORECAST SOUNDINGS SHOW DECENT INSTABILITY IN PLACE ALONG AND AHEAD OF THE FRONT. TIME HEIGHT SECTIONS SHOWING GOOD LIFT WITH SATURATED LOWER LEVELS. HRRR SHOWS AND EXPECTED BAND OF PRECIP PUSHING ACROSS THE STATE NEAR 00Z. DUE TO TIMING ISSUES...WILL HAVE HIGHEST POPS ACROSS THE SOUTHEAST...WHERE PRECIP LOOKS TO BE A CERTAINTY AFTER 00Z...BUT WILL STICK CLOSE TO MAVMOS ACROSS THE WEST WHERE STORMS MAY EXIT BEFORE OR RIGHT NEAR 00Z. BEST FORCING IS LOST BY LATE EVENING AS THE FRONT PASSES TO THE EAST. THUS WILL TREND TOWARD A DRY FORECAST OVERNIGHT. AS FOR TEMPS...GIVEN THE COLD AIR ADVECTION EXPECTED IN THE WAKE OF THE FRONT...WILL TREND LOWS COOLER THAN MAVMOS. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 207 PM EDT THU MAR 31 2016 MODELS REMAIN IN PRETTY GOOD AGREEMENT DURING THIS PERIOD. IN THE WAKE OF THE PASSING COLD FRONT...UPPER RIDGING IN THE WESTERN UNITEDSTATES BEGINS TO AMPLIFY AND NW FLOW IS EXPECTED TO DEVELOP THROUGH THE UPPER MIDWEST AND INTO THE OHIO VALLEY THROUGH THE WEEKEND. GFS AND NAM SUGGEST SEVERAL SHORT WAVES PUSHING THROUGH THE THE GREAT LAKES AND NRN INDIANA WITHIN THE QUICK FLOW ALOFT OVER THE WEEKEND. THE FIRST PASSING ON FRIDAY NIGHT...AND THE SECOND PASSING DURING THE DAY ON SATURDAY. MOISTURE REMAINS LIMITED WITH THESE SYSTEMS...AS LOWER LEVEL FLOW INDICATES WEST WINDS AND ONLY ACCESS TO LINGERING PACIFIC MOISTURE. HOWEVER...LOWER LEVEL Q VECTORS SUGGEST THAT AS THESE SYSTEMS PASS GOOD LOWER LEVEL CONVERGENCE REMAINS IN PLACE. FURTHERMORE...FORECAST SOUNDINGS FOR SATURDAY AFTERNOON SHOW MID LEVEL SATURATION WITH ATTAINABLE CONVECTIVE TEMPS IN THE UPPER 40S. THUS A LIGHT SHOWER CANNOT BE RULES OUT...PARTICULARLY ON SATURDAY. BEST CHANCES SHOULD BE IN PLACES NORTH AND EAST OF INDIANA...WHERE BEST FORCING IS EXPECTED. THUS WILL INCLUDE SOME LOW CHC POPS AT NORTH AND EAST OF INDY...MAINLY DRY POPS SOUTHWEST. AS FOR TEMPS THROUGH SATURDAY...WILL TREND HIGHS COOLER THAN MAVMOS GIVEN THE EXPECTED ONGOING COLD AIR ADVECTION. WILL STICK CLOSE TO A BLEND ON OVERNIGHT LOWS. MODELS SUGGEST STRONG SURFACE RIDGING BUILDING ACROSS INDIANA ON SUNDAY AS LOWER LEVEL CYCLONIC FLOW IS LOST. THE STEERING FLOW ALOFT IS DIVERTED TO THE NORTHEAST OF INDIANA BY SUNDAY...ALLOWING ANY WEATHER DISTURBANCES PASSING WELL TO THE NORTHEAST. LOOKS LIKE A DRY AND PLEASANT DAY ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 139 PM EDT THU MAR 31 2016 THIS PERIOD WILL BE CHARACTERIZED BY A SHIFT TO A COLDER FLOW PATTERN AS WESTERN RIDGE AND EASTERN TROUGH AMPLIFIES. NET RESULT WILL BE CLIPPER SYSTEMS TRACKING EAST-SOUTHEAST ACROSS THE GREAT LAKES MONDAY AND AGAIN WEDNESDAY. GIVEN THE SURFACE LOW TRACKING THROUGH THE LAKES REGION...WE WILL REMAIN ON THE MILD SIDE AS THEY MOVE ACROSS...FOLLOWED BY COLD CANADIAN HIGH PRESSURE ON THEIR HEELS. PRECIPITATION SHOULD GENERALLY BE STABLE LIGHT RAIN OR RAIN SHOWERS AS MINIMAL GULF RETURN FLOW OCCURS TO RECOVER VERY DRY DEWPOINTS FOR THIS TIME OF YEAR. TEMPERATURE-WISE...EXPECTING TEMPERATURES TO BE NEAR OR BELOW NORMAL THROUGH THIS PERIOD AND HAVE FOLLOWED BLENDED GUIDANCE. ALSO ANTICIPATE SUB FREEZING TEMPERATURES TUESDAY MORNING. && .AVIATION /DISCUSSION FOR THE 312100Z KIND TAF UPDATE/... ISSUED AT 426 PM EDT THU MAR 31 2016 BROKEN LINE OF CONVECTION CURRENTLY OVER WESTERN INDIANA SHOULD REACH THE KIND TERMINAL AROUND 312200Z. BRIEF WIND GUSTS AROUND 40 KT OBSERVED IN THE VICINITY OF THE LINE. NOT SEEING MUCH IN THE WAY OF MVFR CEILINGS BEHIND THE LINE...SO MAY LIFT THE CEILINGS THIS EVENING ABOVE MVFR ON FUTURE UPDATES. PREVIOUS DISCUSSION FOLLOWS. WINDS TO REMAIN STRONG AND GUSTY UNTIL AROUND 010200Z BUT REDEVELOP BY 011500Z. DRY SLOT ON VISIBLE SATELLITE AHEAD COLD FRONT HAS FILLED IN QUITE A BIT BUT WILL STILL CARRY A COUPLE HOUR TEMPO GROUP TO ACCOUNT FOR A BRIEF PERIOD OF SCATTERING OF THE LOW CLOUD DECK PRIOR TO PRE-FRONTAL STORM DEVELOPMENT. REGARDING STORM DEVELOPMENT AHEAD OF COLD FRONT...AIR AHEAD OF IT HAS BEEN SLOWLY DESTABILIZING OVER CENTRAL ILLINOIS. SCATTERED SHOWERS/STORMS HAVE BEEN DEVELOPING FROM KRFD AND KBMI TO KSTL. MODELS DEPICT FURTHER DEVELOPMENT TO A BROKEN LINE OF SHOWERS/STORMS BY 311900Z THAT MOVE INTO INDIANA AFFECTING KLAF AND KHUF BY AROUND 20Z THEN KIND AND KBMG AROUND 312100Z WITH ALL TAF SITES CLEAR OF CONVECTION BY 010000Z. A FAIR AMOUNT OF LOW CLOUD DECKS FROM 2000-3000 FEET PREVAIL BEHIND THE COLD FRONT SO WILL KEEP SUCH DECKS IN PLACE FOR SEVERAL HOURS AFTER THE CONVECTION ENDS. QUESTION IS WHETHER THOSE DECKS CONTINUE THROUGH THE NIGHT. MODEL GUIDANCE VARIES FROM CLEARING TO OVERCAST DURING THE NIGHT THUS LOW CONFIDENCE IN WHAT WILL OCCUR. FOR NOW WILL SCATTER OUT THE LOWER DECKS AROUND 02Z- 03Z. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....TUCEK AVIATION...TUCEK/JAS
Hazardous weather outlook, Mar 31, 3:57 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 357 PM EDT THU MAR 31 2016 INZ021-028>031-035>049-051>057-060>065-067>072-011000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 357 PM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES AND CLOUD TO GROUND LIGHTNING. TIMING: THROUGH 8 PM. DISCUSSION: STRONG LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL MOVE NORTHEAST INTO ONTARIO AND PULL A COLD FRONT SOUTHEAST ACROSS CENTRAL INDIANA THIS EVENING. THE THUNDERSTORMS WILL BE ENDING AS THE FRONT DEPARTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: GUSTY WEST WINDS 20 TO 30 MPH ARE EXPECTED SATURDAY AFTERNOON. BELOW FREEZING TEMPERATURES ARE POSSIBLE SATURDAY AND MONDAY NIGHT. THERE COULD ALSO BE PATCHY FROST AROUND EARLY SUNDAY MORNING. DISCUSSION: AN UPPER TROUGH WILL DIG INTO THE GREAT LAKES AND BRING COLDER THAN NORMAL TEMPERATURES TO CENTRAL INDIANA THIS WEEKEND AND EARLY NEXT WEEK. A LOW PRESSURE SYSTEM WILL GENERATE GUSTY WINDS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH EARLY THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Mar 31, 4:13 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL COVINGTON 40.14N 87.39W
03/31/2016 E0.88 INCH FOUNTAIN IN TRAINED SPOTTER
&&
BHHSpecial weather statement, Mar 31, 4:39 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
439 PM EDT THU MAR 31 2016
INZ021-029-030-312130-
CLINTON IN-TIPPECANOE IN-CARROLL IN-
439 PM EDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN TIPPECANOE
AND NORTHWESTERN CLINTON COUNTIES UNTIL 530 PM EDT...
AT 439 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAFAYETTE...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...DELPHI...FLORA...ROSSVILLE...SHADELAND...
DAYTON...CAMDEN...BURLINGTON AND PURDUE UNIVERSITY.
LAT...LON 4069 8638 4044 8638 4030 8689 4042 8696
4069 8647
TIME...MOT...LOC 2039Z 246DEG 39KT 4038 8681
DRTLocal storm report, Mar 31, 5:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 5 NW NOBLESVILLE 40.11N 86.10W
03/31/2016 E0.50 INCH HAMILTON IN TRAINED SPOTTER
LOCATED AT 216TH AND LITTLE CHICAGO
&&
BHHSpecial weather statement, Mar 31, 5:17 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 517 PM EDT THU MAR 31 2016 INZ038>041-312145- MADISON IN-DELAWARE IN-HAMILTON IN-TIPTON IN- 517 PM EDT THU MAR 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...NORTHEASTERN HAMILTON...SOUTHEASTERN TIPTON AND NORTHERN DELAWARE COUNTIES UNTIL 545 PM EDT... AT 517 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF NOBLESVILLE...OR 13 MILES WEST OF ANDERSON...MOVING NORTHEAST AT 55 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NOBLESVILLE...ELWOOD...ALEXANDRIA...CICERO...FRANKTON...EATON...ARCADIA... SUMMITVILLE...GASTON...ATLANTA AND ORESTES. LAT...LON 4005 8600 4018 8609 4038 8565 4037 8522 TIME...MOT...LOC 2117Z 239DEG 61KT 4015 8594 DRT
Special weather statement, Mar 31, 5:23 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT THU MAR 31 2016
INZ060-312145-
SULLIVAN IN-
523 PM EDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SULLIVAN COUNTY UNTIL 545
PM EDT...
AT 522 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALESTINE...OR 11 MILES EAST OF ROBINSON...MOVING NORTHEAST AT
60 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SULLIVAN...SHELBURN...HYMERA...MEROM...GRAYSVILLE AND TURTLE CREEK
RESERVOIR.
LAT...LON 3926 8733 3926 8725 3909 8724 3897 8752
3897 8753 3898 8757 3899 8758 3899 8756
3900 8758 3903 8757 3904 8758 3906 8757
3908 8760 3909 8762 3910 8762 3910 8765
3911 8765
TIME...MOT...LOC 2122Z 244DEG 62KT 3906 8755
DRTSpecial weather statement, Mar 31, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT THU MAR 31 2016
INZ052>054-060>062-312230-
SULLIVAN IN-OWEN IN-CLAY IN-MORGAN IN-GREENE IN-MONROE IN-
551 PM EDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE...OWEN...
SOUTHWESTERN MORGAN...SOUTHERN CLAY...NORTHERN MONROE AND
NORTHEASTERN SULLIVAN COUNTIES UNTIL 630 PM EDT...
AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF LINTON...OR 24 MILES SOUTH OF TERRE HAUTE...MOVING
NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...SPENCER...ELLETTSVILLE...JASONVILLE...WORTHINGTON...DUGGER...
CLAY CITY...GOSPORT...HYMERA...PARAGON...STINESVILLE...COAL CITY...
COALMONT...MCCORMICKS CREEK STATE PARK...PATRICKSBURG...DEVORE...
VICKSBURG AND FREEDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3954 8649 3934 8638 3928 8638 3903 8725
3919 8735
TIME...MOT...LOC 2151Z 245DEG 46KT 3915 8722
KOCHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 4 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Gibson, Knox | 8 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 7 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 14 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 9 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Knox, Sullivan | 17 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Knox, Sullivan | 17 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Knox | 10 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 10 days |
| Mar 31, 11:30 AM EDT | River Flood Warning | IND | Tippecanoe | 39 hr |
| Mar 31, 4:02 PM EDT | Special Weather Statement | IND | Fountain, Tippecanoe | 28 min |
| Mar 31, 4:39 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 51 min |
| Mar 31, 5:17 PM EDT | Special Weather Statement | IND | Madison | 28 min |
| Mar 31, 5:23 PM EDT | Special Weather Statement | IND | Sullivan | 22 min |
| Mar 31, 6:38 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 37 min |
Nearby
Special Weather Statements in Indiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.